# SDR USAABB03205

- Difficulty date: October 31, 2003
- Submitted: December 10, 2003
- Operation: Air carrier
- Aircraft: N611AU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27123
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3054000320
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - EMERGENCY LIGHTS IN ZONE C ILLUMINATE IN TURBULENCE.  FOUND WIRE W3054-0003-20 CHAFING IN THE P62 PANEL.  SECURED WIRE AND REPAIRED CHAFE.  (M)
